# SDR C1HA200697008

- Difficulty date: September 25, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- Aircraft time: 59,506 hours, 24,544 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CORRODED BS 460 RBL 24-65.  REPAIRED FLOORBEAM BS 460 FROM RBL 33 TO RBL 36 IAW B727 SRM 53-10-2 AND 53-10-8.
